RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 5(227), Pages 197–198 (Mi umn3928)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On sequentiality of spaces of continuous functions

E. G. Pytkeev


Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:5, 190–191

Bibliographic databases:

MSC: 54A20, 46E10, 46A04, 46A45
Received: 14.06.1981

Citation: E. G. Pytkeev, “On sequentiality of spaces of continuous functions”, Uspekhi Mat. Nauk, 37:5(227) (1982), 197–198; Russian Math. Surveys, 37:5 (1982), 190–191

Citation in format AMSBIB
\Bibitem{Pyt82}
\by E.~G.~Pytkeev
\paper On sequentiality of spaces of continuous functions
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 5(227)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn3928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=676634}
\zmath{https://zbmath.org/?q=an:0509.54010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..190P}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 5
\pages 190--191
\crossref{https://doi.org/10.1070/RM1982v037n05ABEH004037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RJ36700022}


Linking options:
  • http://mi.mathnet.ru/eng/umn3928
  • http://mi.mathnet.ru/eng/umn/v37/i5/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Function spaces in the topology of pointwise convergence, and compact sets”, Russian Math. Surveys, 39:5 (1984), 9–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Salvador Garcia-Ferreira, Angel Tamariz-Mascarua, “p-Fréchet-Urysohn property of function spaces”, Topology and its Applications, 58:2 (1994), 157  crossref
    3. A. V. Arkhangel'skii, “Some recent advances and open problems in general topology”, Russian Math. Surveys, 52:5 (1997), 929–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Masami Sakai, “The Fréchet–Urysohn property of Pixley–Roy hyperspaces”, Topology and its Applications, 2011  crossref
    5. Tal Orenshtein, Boaz Tsaban, “Pointwise convergence of partial functions: The Gerlits–Nagy Problem”, Advances in Mathematics, 232:1 (2013), 311  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:235
    Full text:102
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021